MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC VSI MICRO-INTRODUCER KIT; CATHETER INTRODUCER KIT

VASCULAR SOLUTIONS LLC VSI MICRO-INTRODUCER KIT; CATHETER INTRODUCER KIT
Catalog Number 7280V
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the micro-introducer kit broke while our interventional radiologist was placing the catheter in the patient's right common femoral artery over a guidewire.The physician was able to retrieve the broken piece of equipment." good faith efforts were made to obtain additional information regarding the reported device issue and to assess whether any patient harm, injury, or adverse health consequences occurred.A total of three documented attempts were made to contact the user facility; however, no response or additional information was received.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
VSI MICRO-INTRODUCER KIT
Common Device Name
CATHETER INTRODUCER KIT
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25142942
Report Number2134812-2026-00022
Device Sequence Number9325153
Product Code OFC
UDI-Device Identifier10841156103019
UDI-Public(01)10841156103019(11)251014(17)281014(10)73K2500537(21)
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7280V
Device Lot Number73K2500537
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/11/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown